Institutional members access full text with Ovid®

Paraphenylenediamine: The Punctate Papular Irritant Reaction

Jacob, Sharon E.; Admani, Shehla

Journal of the Dermatology Nurses' Association: May/June 2014 - Volume 6 - Issue 3 - p 150
doi: 10.1097/JDN.0000000000000042
DEPARTMENTS: Clinical Pearls

ABSTRACT: A characteristic punctate papular irritant reaction can be seen during patch testing with paraphenylenediamine.

Sharon E. Jacob, MD, Division of Dermatology, University of California San Diego, and Rady Children’s Hospital, San Diego, CA.

Shehla Admani, MD, Division of Dermatology, University of California San Diego, and Rady Children’s Hospital, San Diego, CA.

The authors declare no conflict of interest.

Correspondence concerning this article should be addressed to Sharon E. Jacob, MD, Rady Children’s Hospital, 8010 Frost Street, Suite 602, San Diego, CA 92123. E-mail: sjacob@contactderm.net

Copyright © 2014 by the Dermatology Nurses' Association.